# SDR RAIA2008101600002

- Difficulty date: October 14, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 23,914 hours, 22,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT, INTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE DEFERRED THE AFFECTED LIGHT IN ACCORDANCE WITH THE MEL PROCEDURES.
